# SDR CA990728017

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- Engine: Garrtt TPE3316252M
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 31017263
- Condition: Failed
- Location: Engine
- Part time: 4,212 hours
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FAILURE WAS LIMITED TO THE DIRECT DRIVE GEAR STACK ON THE TORQUE SENSOR.  THIS GEAR DRIVES THE FUEL PUMP AND FUEL CONTROL THE FAILURE OF WHICH SHUT DOWN THE ENGINE DUE TO LOSS OF FUEL PRESSURE.  THE SHAFT HAD BROKEN IN THE THREAD AREA UNDER THE RETAINING NUT FOR THE FORWARD GEAR, CAUSING THE GEAR TO DISENGAGE FROM THE SHAFTS DRIVE SPLINES.  EVIDENCE INDICATES THAT THE THREADED AREA OF THE SHAFT MAY HAVE BEEN CRACKED 80 PERCENT THROUGH THE SHAFT AT THE THREAD ROOT DURING ASSY AT MANUFACTURE.  PN 3101726-3 TORQUE SENSOR.
